Reversing AIDS wasting???
Mar 19, 2010
I have a friend that was diagnosed with AIDS 4 months ago after developing streccosus pnuemonia. He also had diarrea for at least 3 months before this diagnosis He is now on truvada, prezista, & norvir. Before he got so sick he was 6'4 and 170 pounds. Now he is down to I belive 120-130 pounds. He is not on any type of treatment for AIDS Wasting Syndrome as of now. He is going to see a nutritionist next week and I belive they may prescribe him with either megace or marinol. My question is what else can I provide him with at home? I currently give him 1 ensure per day. I have read information on Juven and I am considering that or nandrolone. Which one to you think would be the most effective? But the only problem with nandrolone is weather they have alternate forms other then the injectable kind because I dont think I would be able to do that for him. Or will the doctor or nurse be able to perform that procedure?
Response from Mr. Vergel
First of all, make sure he is eating and that his diarrhea is under control. For his diarrhea, has he tried Flagyl or other broad range agent? For food intake, I definitely like Juven since it is a light supplements with good amino acids. I also like Isopure whey protein since it is extremely light and patients seem to do well on it. You can get both from the HoustonBuyersclub.com (they ship). Give him three packets of Juven a day with or without two Isopures with water, plus try to have him eat at least two good meals. Ask him what tastes good to him since we tend to lose our sense of taste when we get sick. Make sure he stays hydrated through his diarrhea with pedialite or other pediatric formulas used to re-hydrate babies. Some people cannot tolerate the two Norvirs a day that twice a day Prezista requires and have diarrhea daily. Talk to his doctor about this if nothing else works for his diarrhea to see if he can be switched to a Norvir-free combo like Isentress plus Truvada or others.
Nandrolone at 300 mg a week (injections) or Oxandrin at 20 mg per day (oral) plus a testosterone gell (Androgel, Testim) can also help him absorb proteins to build himself up again. Email me in the email that appears in powerusa.org and I can give you better direction. Wasting syndrome is my expertise and I would hate to see someone suffer from it in this era.
I hope this helps and that he gains his weight back on. I have seen miracles with people regaining 30 pounds in 3-4 months!
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Dry Mouth After Swallowing Precum What Are The Chances Of HIV
- Hpv After Kissing Cut On Lip Sign Of HIV AIDS
- Sinus Infection After Vaginal Sex Without Condom Does It Mean I Have HIV
- Swollen Lymph Glands After Kissing Cut On Lip Worried I Have HIV
- White Tongue After Drinking Water Worried I Have HIV
- Can And Std Cause Mouth Ulcers?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.